MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYSTEM, FIBERTAK BUTTON
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 22-apr-2026, it was reported by a sales rep via phone that an ar-3680 fibertak button didn't set correctly.The knotless mechanism did not set and would not pull out.The anchor body was reported to have broken off.The case was completed with an ar-3681 fibertak button.This occurred during use in a bicep tenodesis case on (b)(6) 2026, with no patient impact.There was no delay in the procedure or additional anesthesia administered to the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
IMPLANT SYSTEM, FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25123062
Report Number1220246-2026-02732
Device Sequence Number12927139
Product Code MBI
UDI-Device Identifier00888867305441
UDI-Public(01)00888867305441(11)251208(17)301130(10)15541298
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, FIBERTAK BUTTON
Device Catalogue NumberAR-3680
Device Lot Number15541298
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown